Loading, please wait...

Acetaminophen Nighttime Vapour Ice Cold and Flu Relief Liquid - 12 fl oz - Up&Up™

Acetaminophen Nighttime Vapour Ice Cold and Flu Relief Liquid - 12 fl oz - Up&Up™ - image 1 of 4Acetaminophen Nighttime Vapour Ice Cold and Flu Relief Liquid - 12 fl oz - Up&Up™ - image 2 of 4Acetaminophen Nighttime Vapour Ice Cold and Flu Relief Liquid - 12 fl oz - Up&Up™ - image 3 of 4Acetaminophen Nighttime Vapour Ice Cold and Flu Relief Liquid - 12 fl oz - Up&Up™ - image 4 of 4
Acetaminophen Nighttime Vapour Ice Cold and Flu Relief Liquid - 12 fl oz - Up&Up™ - image 1 of 4
Shipping
Free standard shipping with RedCard

About this item

At a glance

Gluten Free
Gluten Free

Highlights

  • "This is an age restricted item and will require us to take a quick peek at your ID upon pick-up"
  • ACTIVE INGREDIENTS: This product contains acetaminophen 650 mg (pain reliever/fever reducer), phenylephrine HCl 10 mg (nasal decongestant), doxylamine succinate 12.5 mg (antihistamine) and dextromethorphan HBr 20 mg (cough suppressant). Compare to Vicks® NyQuil® Severe+ VapoCOOL™ active ingredients.
  • MAXIMUM STRENGTH: Vapor Ice™ Nighttime Severe Cold & Flu contains maximum strength liquid medicine to say good night to cold and flu symptoms and get the rest you need.
  • COLD AND FLU MEDICINE: Vapor Ice™ Nighttime Severe Cold & Flu is a maximum strength liquid medicine in soothing Vapor Ice™ flavor.
  • EFFECTIVE: Relieves minor aches and pains, fever, nasal congestion and sinus pressure, sneezing, runny nose & cough. For adults.
  • LIQUID COLD AND FLU medicine for adults offers maximum strength relief without pills to swallow.

Specifications

Suggested Age: 12 Years and Up

Product Warning: Consult a doctor if you are pregnant or nursing, Contains Acetaminophen, consult a doctor if you have liver disease, consult a doctor if you have thyroid disease, consult a doctor if taking prescription drugs

Product Form: Liquid

Primary Active Ingredient: Acetaminophen

Features: Nighttime Use

TCIN: 76578248
UPC: 370030275724
Item Number (DPCI): 094-14-2721
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Vicks® NyQuil® Severe+ VapoCOOL™ active ingredients. Do your cold and flu symptoms seem worse at night? Vapor Ice™ Nighttime Severe Cold & Flu temporarily relieves multiple common symptoms for your comfort after the sun goes down. Vapor Ice™ Nighttime Severe Cold & Flu is a liquid cold and flu medicine that relieves aches, fever, sore throat, cough, sneezing, runny nose, nasal/sinus congestion and sinus pressure. Soothing Vapor Ice™ flavor.
Gluten Free
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

5.0 out of 5 stars with 2 reviews
No reviews yet! Be the first to help other guests.

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.